×

Found 12 Documents (Results 1–12)

100
MathJax

Boundary integral equation and the problem of diffraction by a curved surface for the parabolic equation of diffraction theory. (English. Russian original) Zbl 1382.35290

J. Math. Sci., New York 226, No. 6, 817-830 (2017); translation from Zap. Nauchn. Semin. POMI 451, 188-207 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On short-wave diffraction by a strongly elongated body of revolution. (English. Russian original) Zbl 1388.35190

J. Math. Sci., New York 226, No. 6, 795-809 (2017); translation from Zap. Nauchn. Semin. POMI 451, 156-177 (2016).
MSC:  35Q74 65M06 65M60
PDF BibTeX XML Cite
Full Text: DOI

Relationship between different types of inverse data for the one-dimensional Schrödinger operator on a half-line. (English. Russian original) Zbl 1380.81122

J. Math. Sci., New York 226, No. 6, 779-794 (2017); translation from Zap. Nauchn. Semin. POMI 451, 134-155 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Scattering of an electromagnetic surface wave from a Hertzian dipole by the edge of an impedance wedge. (English. Russian original) Zbl 1382.78012

J. Math. Sci., New York 226, No. 6, 768-778 (2017); translation from Zap. Nauchn. Semin. POMI 451, 116-133 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of eigenfunctions of the continuous spectrum at infinity in configuration space for the system of three three-dimensional like-charged quantum particles. (English. Russian original) Zbl 1380.81121

J. Math. Sci., New York 226, No. 6, 744-767 (2017); translation from Zap. Nauchn. Semin. POMI 451, 79-115 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On short-wave diffraction by an elongated body. Numerical experiments. (English. Russian original) Zbl 1393.35197

J. Math. Sci., New York 226, No. 6, 734-743 (2017); translation from Zap. Nauchn. Semin. POMI 451, 65-78 (2016).
MSC:  35Q41 35C20
PDF BibTeX XML Cite
Full Text: DOI

Regularization of an ill-posed Cauchy problem for the wave equation (numerical experiment). (English. Russian original) Zbl 06822136

J. Math. Sci., New York 226, No. 6, 720-726 (2017); translation from Zap. Nauchn. Semin. POMI 451, 43-53 (2016).
MSC:  35-XX 65-XX
PDF BibTeX XML Cite
Full Text: DOI

Convolution equations on a large finite interval with symbols having power-order zeros or poles. (English. Russian original) Zbl 1380.44003

J. Math. Sci., New York 226, No. 6, 711-719 (2017); translation from Zap. Nauchn. Semin. POMI 451, 29-42 (2016).
MSC:  44A35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification